# SDR CA101115003

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 200CBEECH
- Engine: Pwc PW610FA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) POWER FLUCTUATIONS/IFSD DURING FLIGHT, THE CREW REPORTED POWER FLUCTUATIONS WITH ASSOCIATED A/C YAW.  THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  TROUBLESHOOTING IDENTIFIED A FAULTY FUEL CONTROL WHICH WILL BE REPLACED.
